Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Function algebras and the de Rham theorem in ${\text{PL}}$

Author: Howard Osborn
Journal: Bull. Amer. Math. Soc. 77 (1971), 386-391
MSC (1970): Primary 57D20, 58A10; Secondary 57C99
MathSciNet review: 0276979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Thomas Banchoff, Critical points and curvature for embedded polyhedra, J. Differential Geometry 1 (1967), 245–256. MR 0225327 (37 #921)
  • 2. Shiing-shen Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. (2) 45 (1944), 747–752. MR 0011027 (6,106a)
  • 3. F. Hirzebruch, Topological methods in algebraic geometry, Third enlarged edition. New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by A. Borel. Die Grundlehren der Mathematischen Wissenschaften, Band 131, Springer-Verlag New York, Inc., New York, 1966. MR 0202713 (34 #2573)
  • 4. J. Milnor, Lectures on characteristic classes, Princeton University, Princeton, N. J., 1958.
  • 5. Howard Osborn, Modules of differentials. I, Math. Ann. 170 (1967), 221–244. MR 0213987 (35 #4839)
  • 6. H. Osborn, Differential geometry inPL (in preparation).
  • 7. R. Thom, Les classes caractéristiques de Pontrjagin des variétés triangulées, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 54–67 (French). MR 0102071 (21 #866)
  • 8. E. C. Zeeman, Polyhedral 𝑛-manifolds. I. Foundations, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 57–64. MR 0158370 (28 #1595)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20, 58A10, 57C99

Retrieve articles in all journals with MSC (1970): 57D20, 58A10, 57C99

Additional Information

PII: S 0002-9904(1971)12707-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia